Ravi Agarwal, D. O’Regan, S. Hristova, Stability by Lyapunov like functions of nonlinear differential equations with non-instantaneous impulses, Appl. Math. Comput. (2015), doi: 10.1007/s12190-015-0961-z.
 D. D. Bainov, I.M. Stamova, Lipschitz stability of impulsive functional-differential equations, ANZIAM J., 42, 4 (2001), 504-514.
 F. M. Dannan and S. Elaydi, Lipschitz stability of nonlinear systems of differential equations,J. Math. Anal. Appl., 113(1986), 562-577.
 M. Feckan, J.R. Wang, Y. Zhou, Periodic solutions for nonlinear evolution equations with non-istantaneous impulses, Nonauton. Dyn. Syst., 1 (2014), 93-101.
 E. Hernandez, D. O’Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc., 141 (2013), 1641-1649.
 V. Lakshmikantham, D.D. Bainov, P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
 Y. M. Liao, J. R. Wang, A note on stability of impulsive differential equations, Boundary Value Probl., 2014, 2014:67.
 Z. Lin, W. Wei, J. R. Wang, Existence and stability results for impulsive integrodifferential equatons, Facta Univer. (Nis), ser. Math. Inform., 29, No 2 (2014), 119-130.
 D.N. Pandey, S. Das, N. Sukavanam, Existence of solutions for a second order neutral differential equation with state dependent delay and not instantaneous impulses, Intern. J. Nonlinear Sci., 18, 2 (2014), 145-155.
 M. Pierri, D. O’Regan, V. Rolnik, Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses, Appl. Math. Comput., 219 (2013), 6743-6749.
 A. Sood, S. K. Srivastava, On stability of differential systems with noninstantaneous impulses, Math. Probl. Eng., 2015, 2015, Article ID 691687, 5 pages.
 J. R.Wang, X. Li, Periodic BVP for integer/fractional order nonlinear differential equations with non-instantaneous impulses, J. Appl. Math. Comput., 46, 1-2 (2014), 321-334.
 J. Wang, Z. Lin, A class of impulsive nonautonomous differential equations and Ulam − Hyers−Rassias stability, Math. Meth. Appl. Sci, 38, 5 (2015), 868-880.
 Z. Wang, Y. Zang Existence and stability of solutions to nonlinear impulsive differential equations in -normed space, Elect. J. Diff. Eq. 2014, 83 (2014), 1-10.